# SDR AALA20060968

- Difficulty date: October 31, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEAT ROWS 33 TO 45 LEFT AND RIGHT SIDE INOPERATIVE.  SECURED LOOSE CONNECTOR AT SEAT 33D FOR INOPERATIVE EMERGENCY LIGHTS AT SEAT ROWS 33 TO 45 LEFT AND RIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
